# SDR AALA201706059068

- Difficulty date: May 31, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 19067126001
- Condition: Elongated
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON MAIN CABIN FLOOR SUPPORT AT -Y330 AND FRAME 32. REPLACED THE FLOOR SUPPORT IAW DRAWING 190-67250-807.
